Multiple positive solutions for a second order delay boundary value problem on the half-line

Tom 88 / 2006

K. G. Mavridis, Ch. G. Philos, P. Ch. Tsamatos Annales Polonici Mathematici 88 (2006), 173-191 MSC: Primary 34K10, 34B18, 34B40; Secondary 47H10. DOI: 10.4064/ap88-2-7

Streszczenie

Second order nonlinear delay differential equations are considered, and Krasnosel'skiĭ's fixed point theorem is used to establish a result on the existence of positive solutions of a boundary value problem on the half-line. This result can be used to guarantee the existence of multiple positive solutions. A specification of the result obtained to the case of second order nonlinear ordinary differential equations as well as to a particular case of second order nonlinear delay differential equations is also presented. The applicability of the main result is demonstrated by an example.

Autorzy

  • K. G. MavridisDepartment of Mathematics
    University of Ioannina
    P.O. Box 1186
    451 10 Ioannina, Greece
    e-mail
  • Ch. G. PhilosDepartment of Mathematics
    University of Ioannina
    P.O. Box 1186
    451 10 Ioannina, Greece
    e-mail
  • P. Ch. TsamatosDepartment of Mathematics
    University of Ioannina
    P.O. Box 1186
    451 10 Ioannina, Greece
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek